Affine collineations in Riemannian spaces

Sergio A. Hojman, Darío Núñez

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Sufficient conditions on the Christoffel symbols and metric tensors to insure the existence of affine collineations in Riemann spaces are obtained. A proof of the group property of affine collineations is given. Several examples of physically relevant Riemannian spaces admitting affine collineations are presented and the constants of motion are constructed.

Original languageEnglish
Pages (from-to)234-238
Number of pages5
JournalJournal of Mathematical Physics
Issue number1
StatePublished - 1991


Dive into the research topics of 'Affine collineations in Riemannian spaces'. Together they form a unique fingerprint.

Cite this